# SDR HNAA2019030700065

- Difficulty date: March 7, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 36,108 hours, 32,157 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  665  21-50  2015091  07MAR19  ROC  CLOSE PFD FAILURE FOLLOWED BY ELECTRICAL SMELL IN COCKPIT AND CABIN FACT  07MAR19  21:33  RIC
SWAPPED #1 DU WITH #4 DU PER AMM 34-22-01. OPS GOOD, OK FOR SERVICE. (SEE L/P 201510-1 FOR #4 DU MEL.)
